MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022126
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 05/31/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Event left knee arthrofibrosis.Treatment: aspiration and closed manipulation.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and without supporting clinical/medical documents a thorough investigation cannot be performed.Should additional clinical information become available this complaint can be re-assessed.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.This included a review of sterilization documents which indicated that the product was sterilized according to sterilization release documentation.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 6
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8493661
Report Number1020279-2019-01459
Device Sequence Number1315229
Product Code JWH
UDI-Device Identifier00885556170465
UDI-Public00885556170465
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2025
Device Catalogue Number74022126
Device Lot Number15DM10165
Initial Date Received by Manufacturer 03/16/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR